Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Weight loss, hairloss, low apetite, tiredness, normal thyroid, no anemia. What could be the reason?

My CBC came back with low MCHC (30.8), but the summary says no anemia . I have lost about 8lbs in the past few months without trying to (I am currently 5 feet/6 inches and 115lbs). I have also lost a lot of hair (so much that others have noticed and asked if I ve gotten a haircut). My appetite is low, and I am tired often. I m not sure where to go from here. I have also had my thyroid tested, and it was normal.
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
I think you need to undergo few more tests to diagnose your problem.
I will advise you to undergo upper GI endoscopy to rule out GIT problems, also check renal and liver function tests, blood sugar, urine examination.
I will advise you to consult physician and take his opinion
Take care and get well soon.
thank you
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor